Modeling and analysis for determining optimal suppliers under stochastic lead times

Abginehchi, Soheil and Zanjirani Farahani, Reza (2010) Modeling and analysis for determining optimal suppliers under stochastic lead times. Applied Mathematical Modelling, 34(5), pp. 1311-1328. ISSN (print) 0307-904X

Full text not available from this archive.
Item Type: Article
Research Area: Business and management studies
Faculty, School or Research Centre: Faculty of Business and Law
Faculty of Business and Law > Kingston Business School (Informatics and Operations Management) (until July 2013)
Depositing User: Reza Zanjirani Farahani
Date Deposited: 01 Feb 2011 13:01
Last Modified: 01 Feb 2011 13:01
URI: http://eprints.kingston.ac.uk/id/eprint/18078

Actions (Repository Editors)

Item Control Page Item Control Page